Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 64, Pages 4071-4083

A note on the reducibility of linear differential equations with quasiperiodic coefficients

1Department of Mathematics, Fudan University, Shanghai 200433, China
2Centro de Matemática e Aplicações Fundamentais, Universidade de Lisboa, Lisboa 1649-003, Portugal

Received 3 June 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The system x˙=(A+ϵQ(t))x, where A is a constant matrix whose eigenvalues are not necessarily simple and Q is a quasiperiodic analytic matrix, is considered. It is proved that, for most values of the frequencies, the system is reducible.